# SDR 2007UALA01117

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1440 AT STR 26L, FRAME DENTED 2 PLACES ON INBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED FRAME WITH A NESTED J-ANGLE REPAIR.
